# SDR MASA2011032602261

- Difficulty date: March 24, 2011
- Submitted: March 26, 2011
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 15,923 hours, 12,638 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulty
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PROX SYS 2 CAUTION MESSAGE.  (SVC DOOR)  MX R2 PX38.
